Almost and Strongly Almost B(er,se,et,ue)−Summable Double Sequences

Tuğ, Orhan (2021) Almost and Strongly Almost B(er,se,et,ue)−Summable Double Sequences. Eurasian Journal of Science & Engineering, 7 (2). pp. 71-89. ISSN 2414-5602

[img] Text (Research Article)
eajse.v7i2p71.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (191kB)
Official URL:


In this paper, we define some new almost and strongly almost convergent double sequence spaces Be(Cf), Be(Cf0 ), Be[Cf ] and Be[Cf0 ] derived by the domain of four-dimensional sequential band matrix B(er,se,et,ue) in the spaces Cf , Cf0 , [Cf ] and [Cf0 ], respectively. Then we study some topological properties and prove some strict inclusion relations. Moreover, we calculate the α−,βbp− and γ−duals of the new spaces. Finally, we state some known lemmas concerning the four-dimensional matrix classes of almost convergent double sequences, then we characterize some new four-dimensional matrix transformations from and into the new sequence spaces Be(Cf) and Be[Cf ]. We conclude the paper with several significant results.

Item Type: Article
Uncontrolled Keywords: Four-dimensional band matrix, matrix domain, almost convergence, double sequences, dual spaces, matrix transformations.
Subjects: Q Science > QA Mathematics
Divisions: Eurasian Journal of Science and Engineering > VOL 7, NO 2 (2021)
Depositing User: ePrints deposit
Date Deposited: 08 Mar 2022 10:27
Last Modified: 08 Mar 2022 10:27

Actions (login required)

View Item View Item